# SDR IPXA2017012913381

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,058 hours, 16,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ALERT DURING EMERGENCY LIGHT TEST.  REMOVED & REPLACED THE POWER SUPPLY IAW MM 33-51-01, OPS CHECKED NORMAL IAW 33-51-01-05-015.
